# SDR ASOA200801719

- Difficulty date: December 16, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 12,742 hours, 11,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 484 FLOOR SUPPORT INTERCOSTAL CRACKED .1" LONG AT RBL 36.  COMPLETED REPAIR AT RT FS 484 FLOOR SUPPORT BRACKET AT RBL 36 IAW BOMBARDIER REO 601R-53-41-059.  WORK PERFORMED IAW ASA EC/TC 601R-53-41-059.
